# SDR SWAA2023120727631

- Difficulty date: December 4, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE GIRT BAR FITTING AT AFT GALLEY AREA L2 DOOR 2023-694906<[01] TIGHTENED GIRT BAR FITTING AT AFT GALLEY AREA L2 DOOR IAW SOPM 20-50-01 REV.38;[02] CORRECTED STEP 1 TIGHTENED GIRT BAR FITTING AT AFT GALLEY AREA L2 DOOR IAW AMM 25-66-02-400-801.;[03] CERTIFIED WORK PERFORMED.
